Applied Mathematics

Vol.2 No.5(2011), Paper ID 4817, 7 pages

DOI:10.4236/am.2011.25085

 

Numerical Solution of a Class of Nonlinear Optimal Control Problems Using Linearization and Discretization

 

Mohammad Hadi Noori Skandari, Emran Tohidi

 

 

Copyright © 2011 Mohammad Hadi Noori Skandari, Emran Tohidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Skandari and E. Tohidi, "Numerical Solution of a Class of Nonlinear Optimal Control Problems Using Linearization and Discretization," Applied Mathematics, Vol. 2 No. 5, 2011, pp. 646-652. doi: 10.4236/am.2011.25085.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.